# SDR ASAA2022060538705

- Difficulty date: June 5, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 20,300 hours, 6,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7501108
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - RIGHT FLOORBOARD TO SIDEWALL TRANSITION PLATE - FRAME STA. 500C THRU 500F - 500G THRU 500K - MULTIPLE AREAS OF SURFACE CORROSION AROUND FASTENER HOLES. GROUNDED - YES. REMOVED CORROSION @ STA 500C - 500D+11. ORIGINAL THICKNESS = .040" REMOVED = .008" REMAINING =.032" FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 51-10-02 & 53-00-53-1A-2. REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR PART IAW B737-900ER SRM 53-00-53-2R-5, SRM 51-40-05, AMM 51-21-41, AND AMM 51-21-72.
